Dec 27, 2005
hey doc, 43 y.o. diagnosed may 04 with a v.l. of 35,000 and 168 cd4. had no symptoms, started meds on sep. 2 2004. sustiva, epivir and viresd. now im undetectable since nov 04 and cd4 of 368.good shape eat well ect.. i saw a message you wrote saying you understood the persons question about stopping viread just a question why? do you think my meds are good ones? no real side effects to speak of, so pretty happy... thanks
Response from Dr. Wohl
I think your medicine regimen is fine. I may have meant to that switching to Truvada, a combination of Viread and FTC (a drug very similar to epivir) is understandable as it reduces the regimen by one pill.
Either way you will likely do great.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Rimming Worried I Have HIV
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- How Do You Get Rid Of A Vaginal Staph Infection?
- Can My Boyfriend Give Me Mono Through Oral Sex?
- Can Staph Be Mistaken For Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.